“It all just happened so fast. My skin peeled off”
by Kelen McBreen
Virginia Commonwealth University doctors say a COVID-19 vaccine is to blame for a 74-year-old man’s severe rash that appeared four days after receiving the experimental shot.
The Goochland County, Virginia man spent five days at the VCU Medical Center earlier this month after the Johnson & Johnson “vaccine” caused his skin to start peeling off.
“It all just happened so fast. My skin peeled off,” Richard Terrell told ABC 8. “It’s still coming off on my hands now.”
“I began to feel a little discomfort in my armpit and then a few days later I began to get an itchy rash, and then after that I began to swell and my skin turned red,” he added.
Terrell described the pain, saying, “It was stinging, burning and itching. Whenever I bent my arms or legs, like the inside of my knee, it was very painful where the skin was swollen and was rubbing against itself.”